King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/18135

Title: "Locally and colocally factorable Banach spaces
Authors: Jebreen, H.
B. H. Jamjoom, F.
Keywords: Key words and phrases. Banach space, sequenc space, locally bounded space, complemented
Issue Date: 2009
Publisher: Math. J. Okayama Univ. 51 (2009), 159-176.
Citation: Math. J. Okayama Univ. 51 (2009), 159-176.
Abstract: Abstract. We generalize the concept of locality (resp. colocality) to the concept of locally factorable (resp. colocally factorable) such that Theorem 2 of [2] and Theorems 1.7 and 1.16 of [11] are still valid for the new concepts. In addition we show that locally factorable and colocally factorable are inherited by complemented subspace, then we present some examples and establish relations between locally factorable and colocally factorable. We prove some relations between being finitely (resp. cofinitely) represented in a Banach space and being locally factorable (resp. colocally factorable) some family of finite dimensional Banach spaces.
URI: http://hdl.handle.net/123456789/18135
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Haifa-2.docx17.36 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback